It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1 2 3 4 5 6 7 Showing 1 - 20 of 131 for can i stop taking lipitor. (0.035 seconds)


... how can I safely stop taking Lipitor (0 replies)
... Thank for letting me know. but I haven't done any hard exercise yet.I will see my Primary doctor on Thursday, but I stop taking lipitor now and wait untill I see him. maybe I can continue taking it. ... (9 replies)
... Vitamin C. Needless to say, taking more vitamin C has been opposed by big pharma and its mainstream medicine followers for decades. ... (4 replies)

... First of all I would call your doctor incompetent , you do not take these drugs without doing blood tests every 3 months or so because this can happen taking these so called wonder drugs , this serious problem is called Rhabdomyolysis . ... (24 replies)
... While you were on lipitor for 6 months did it just lower your total cholesterol or all of your levels? ... (10 replies)
Lipitor
May 28, 2009
... Can i stop stop taking lipitor (1 replies)
... months and most of my problems were GI, but I also started with a few aches and pains. I stopped for a few months, and the aches and pains eased up, but the GI problems took almost another 4 months for my GI guy to get under control. ... (29 replies)
... I am new to this board and Lipitor. My Dr. just started me on 20 mg Lipitor 6 days ago. I am 36 with a LDL of 187, HDL 53 and just quit smoking 1 month ago. ... (8 replies)
... Why not give Lipitor a try? ... (15 replies)
... The CoQ10 does not work quickly. I had serious pain for over 8 months after I stopped taking Lipitor, and I was on 150mg CoQ10 per day for about the last four months of this time. ... (11 replies)
... Don't do it!....First I would find a new doctor. He doesn't seem to know anything about cholesterol. I would suggest that that you do you research on cholesterol. Find out what the bosy uses cholesterol for and how essential it is. ... (9 replies)
... They tried having me take it only 3 days a week, mon. wed. and fri. but it did no good, I had to finally stop it all together. Mine started mostly with GI problems after 3 months, then it went into the muscle pain and weakness, so I just stopped. ... (18 replies)
... I don't think anyone can make a firm recommendation unless we know what your cholesterol levels are... ... (5 replies)
... Miriam7, yes iwould go back on lipitor for a short time just to reduce my cholesterol. ... (17 replies)
... weeks ago I started having some real bad muscle and joint aches. ... (1 replies)
... THANKS FOR YOUR INPUT, THATS WHAT I WANTED TO KNOW IF ANYONE JUST STOPPED THESE S.... PILLS AND WAS OK, I HAVE MUSCLE PAIN , ANNOYING ITCHING, THAT I THINK MAY BE A ALLERGIC REACTION TO THE LIPITOR, I SEE MY DR. ... (15 replies)
... My dr. told me not to believe everything I read on the web, so I guess she isn't impressed with the articles I recieve from friends or look up on my own. Hubby had the same problem with his dr. till he finally had a darn good talk with both her and his cardio man. ... (29 replies)
... effects. You should tell your doctor about this immediately. I don't know what he'll say, but it wouldn't surprise me if he denies that it is related to the Lipitor. ... (7 replies)
... It could DEFINITELY be the Lipitor!! I took Lipitor many years ago and had that leg fatigue you describe. I also developed tingling in my feet as well. ... (6 replies)
Lipitor question
Nov 9, 2006
... If you are having any muscle pains, stop taking any and all statins. They will destroy you. Mind you, I am saying this, if you cannot tolerate Zokor, you will have the same problems with Lipitor. Lip. ... (7 replies)




Pages: 1 2 3 4 5 6 7

All times are GMT -7. The time now is 01:20 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!